# SDR FDEA201002030312

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7170
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FOUND NR 4 HOLES ON NUTPLATE CORROSION ON ANGLE SUPPORT FLOOR PANEL.  REPAIRED AREAS IAW SRM 53-00-01 FIG.9 SH.7 VOL.1
